# SDR DALA2024102810446

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N962DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38304
- Aircraft time: 22,977 hours, 15,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6505910) MID CABIN LEFT EXIT DOOR EMERGENCY LIGHTS INOP. R/R BATTERY PER B737 AMM 33-51-06. OPS CHECK GOOD.
